“I have seen four eye doctors and they all are stumped as to why I got cataracts.”
I was on Prozac for about half a year and stopped taking it because I could no longer tolerate the side effects. Now four years later I have developed cataracts in both eyes (20/200) and had to have my natural lens replaced with “plastic”.
I’m only 38, never abused my self and have always been healthy. I am a pilot / flight instructor and have always worn ray ban sunglasses. I have seen four eye doctors and they all are stumped as to why I got cataracts. Do you think that the use of Prozac may have caused cataracts? And are there others out there going through this besides me? I’d really like to know.
If the doctors Glenn has seen were aware of the doubling of cortisol levels with only one single 30 mg dose of Prozac, they would not be stumped as to why he got cataracts. This type of steroid effect has long been linked to cataracts and many other serious physical effects. For any additional information on eye problems reported with SSRIs see Prozac: Panacea or Pandora? (800-280-0730)
Years 2000 and Prior
This is Survivor Story number 42.
Total number of stories in current database is 96
1,179 total views, 1 views today